Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diabetic. Take medicines for High Blood Pressure, and Sertraline. Gaining weight. Cause for weight gain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
I take medicines for High Blood Pressure, Type 2 Diabetes, and Sertraline for Mental plus Supplements. I am gaining
weight rather than losing it. Which medicines cause weight gain?
Posted Tue, 15 Oct 2013 in General Health
Answered by Dr. Raju A.T 5 hours later
Brief Answer:
Amlodipine, Bumetanide,Sertraline

Detailed Answer:

Thanks for your query.

Amongst the drugs you take, though rare Amlodipine, Bumetanide, Sertraline are known to cause weight gain.

Do exercise regularly to counteract the effect. If the weight gain is too much and drastic then you may have to consult your treating doctor to get the medications revised.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor